# SDR DHL9870736C

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 6524509502
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CENTER ENGINE INLET DUCT HOUSING  ATTACH FITTING CRACKED AT STA 1130 RT SIDE I/B SIDE.  REMOVED AND REPLACED ATTACH FITTING PER S/B 54-011, N/R 4829.
